# SDR USAAD97164

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FORWARD OVERWING EMERGENCY LIGHTS WEAK.  MAINTENANCE REPLACED THE BATTERIES.  (M)
